# SDR AU990531

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100502
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT WINDSHIELD CRACKED AND DELAMINATED.  SUSPECT CAUSED BY CONTINUAL USE OF WINDSHIELD HEATING.
